师资队伍

邓引斌

1956年生于湖北天门,1982年元月获华中师范大学学士学位,1988年7月获中国科学院应用数学研究所硕士学位,2001年5月获武汉大学博士学位。1982年以来,一直在华中师范大学从事教学科研工作,1993年元月被华中师范大学特聘为正教授,2002年被聘为博士生指导教师,2007年被聘为华中师范大学二级教授。曾任华中师范大学数学与统计学学院院长(原数学系系主任)、中国数学会理事,湖北省数学会副理事长、《数学通讯》杂志主编、现任数统学院学术委员会主任、《数学物理学报》常务编委。主要从事非线性偏微分方程及其应用等领域的研究,特别是对含临界增长的半线性椭圆方程, P-laplace 方程, 双调和方程的解的存在性与非存在性, 多解性及其分支现象作了系统的研究。同时, 还对天体物理中的Emolen-Fowler方程和Euler-Possion方程的解的存在性及解的性态进行了探讨。目前正主持国家自然科学基金项目的研究。近几年来,曾1次主次国家自然科学基金重点项目、5次主持国家自然科学基金面上项目,一次主持国家自然科学基金天元基金项目,三次主持国家教育部各类基金(包括优秀年轻教师基金和高等学校骨干教师基金)的研究。多次应邀出访美国、澳大利亚、香港、瑞士、中科院等重要的国家和地区。发表论文近90多篇,其中有8篇发表在国际知名杂志“Archive for Rational Mech. and Analysis”和“J. Diff. Equats.”“Commu. In PDE”上,70多篇被录入SCI国际重要检索系统。与人合作出版教材一部。与中国科学院物理与数学研究所合作研究的系列成果“非线性椭圆问题的多解及其形态研究”于2000年获湖北是自然科学二等奖。主持研究的科研成果“半线性椭圆问题的多解及其分支”于1989年获国家教育部科技进步三等奖。2001年获教育部优秀骨干教师奖。2009年获国家双语教学示范课建设项目资助,2010年元月,系列成果“非线性椭圆型与抛物型偏微分方程若干问题的研究” 获教育部自然科学二等奖。
 

非线性椭圆方程与抛物方程的研究。

  • 待发表的论文

[1] Yinbin Deng, Yi Li and Wei Shuai, Existence of solutions for a class of p-Laplacian type equation with critical growth and potential vanishing at infinity, Submited to DCDS-A.

[2] Yinbin Deng, Shuangjie Peng and Jixiu Wang, Nodal Solutions for a Quasilinear Elliptic Equation Involving the p-Laplacian and Critical Exponents, Submined to Advance PDE.

[3] Yinbin Deng, Yujing Guo and Lu Lu,  Energy Minimizers of Bose-Einstein Condensates with Inhomogeneous Attractive Interactions,  preprint

[4] Yinbin Deng and Wei Shuai, Nontrivial solutions for a semilinear biharmonic problem with critical growth and potential vanishing at infinity, accepted for publication in Proc. A, Royal Society of Edinburgh.

[5] Yinbin Deng, Yi Li and Xiujian Yan, Nodal solutions for a quasilinear Schrodinger equation with critical nonlinearity and non-square diffusion,  Accepted for publication in CPMA.

[6] Yinbin Deng and Wei Shuai, Positive solutions for a quasilinear Schrodinger equation with critical growth and potential vanishing at infinity, Commu. Pure Appl. Anal. 13(2014), no 6, 2273-2287.

[7] Yinbin Deng, Shuangjie Peng and Jixiu Wang, Nodal soliton solutions for generalized quasilinear Schrodinger equations, J. Math. Phys.  55, 051501 (2014).

[8] Yinbin Deng, Yujing Guo and Lu Lu, On the Collapse and Concentration of Bose-Einstein Condensates with Inhomogeneous Attractive Interactions, Accepted for publication in CVPDE.

[9] Yinbin Deng, Shuangjie Peng and Shusen Yan, Positive soliton solutions for generalized quasilinear Schrodinger equations with critical growth, Accepted for publication in JDE.
 

  • 2011-2014年发表的论文

[1] Yinbin Deng, Shuangjie Peng and Li Wang, Infinitely many radial solutions      
 to elliptic systems involving critical exponents. Discrete Contin. Dyn. Syst.34   (2014), no. 2, 461–475.
[2]  Yinbin Deng,  Shuangjie Peng and Huirong Pi, Bound States with Clustered  
 Peaks for Nonlinear Schrodinger Equations with Compactly Supported Potentials,   Advanced Nonlinear Studies  (14) (2014),  421—439
[3] Yinbin Deng, Shuangjie Peng and Jixiu Wang, Nodal soliton solutions for    
 quasilinear Schrödinger equations with critical exponent, J. Math. Phys. 54(2013), doi 011504.
[4] Yinbin Deng, Yi Li, Fen Yang, On the positive radial solutions of a class of
 singular semilinear elliptic equations, J. Differential Equations, 253(2012)
 481-501.
[5] (Sci) Yinbin Deng, Shuangjie Peng and Li Wang, Existence of multiple
 solutions for a nonhomogeneous semilinear elliptic equation involving critical
 exponent, Discreate and continuous Dynamical Systems, 32(3) (2012),
 795-826.
[6] Yinbin Deng, Linyu Jin and Shuangjie Peng, Solutions of Schrodinger
 Equations with Inverse Square Potential and Critical Nonlinearity,  J.
 Differential Equations, 253(2012) 1376-1398.
[7] (Sci) Yinbin Deng, Shuangjie Peng and Jixiu Wang, Infinitely many
  sign-changing solutions for quasilinear Schrodinger equations in R^N,
  Commun. Math. Sci. Vol.9, No. 3, pp.859-878,(2011).
[8] (Sci) Yinbin Deng and Jixiu Wang, Critical exponents and critical dimensions  
 for quasilinear elliptic problems, Nonlinear Analysis TMA, 74 (2011)
 3458-3467.  

  • 2010年发表的论著

[1] (Sci) Lingyu Jin and Yinbin Deng,  A Global Compact Result for a Semilinear
Elliptic Problem with Hardy Potential and Critical Nonlinearities on R^N,
Science China Series A  53(2) (2010) 385--400.
[2] (Sci) Yinbin Deng, Na Ba and Huazhao, Xie, STABILITY OF GASEOUS STARS IN THE NON-ISENTROPIC CASE, Acta Math. Sci. 30B (2010) 1347-1356.
[3] (Sci) Na Ba, Yinbin Deng and Shuangjie Peng, Multi-peak Bound States for Schrdinger Equations with Compactly Supported or Unbounded Potentials,Ann. I. H. Poincare-AN 27 (2010) 1205-1226.
[4] (Sci) Yinbin Deng and Huazhao Xie, Multiple  stationary solutions of Euler-Poisson equations for non-isentropic gaseous stars,  Acta Math. Sci.  30B (6)  (2010), 2077-2088.
[5] 邓引斌,李渺,高校本科生数学双语学习现状的调查研究,数学教育学报,19(6)(2010)p42-44
 

  • 2009年发表的论著

[1] (SCI) Yinbin Deng, Lingyu Jin and Shuanjie Peng, The Existence of Nontrivial Solutions for an Elliptic Equations Relating to the Caffarelli-Kohn-Nirenberg Inequalities.  Communications in Contemporary Mathematics 11(2)  (2009), 1-14
[2] (SCI) Yinbin Deng,  Yi Li and Fen Yang, A note on the positive solutions of an inhomogeneous elliptic Equation on  R^N.    J. Diff. Equations, 246 (2009), 670-680.
[3] (SCI) Yinbin Deng and Qi Gao, The asymptotic behavior of the positive      
 solutions for a semilinear elliptic equation with Hardy term,  Discrete and  
 continuous Dynamical Systems - Series A 242(2009)367-380.
[4] (Sci)Yinbin Deng and Huirong Pi,  Multiple Solutions for $p$-Harmonic Type  Equations.Nonlinear Analysis: Theory, Methods & Applications,7110, (2009), 4952-4959
[5] (SCI) Yinbin Deng and Jixiu Wang, Nonexistence of Radical Node Solutions for
Elliptic Problems with Critical Sobolev Exponents, Nonlinear Analysis: Theory, Methods & Applications, 71( 1-2),(2009),172-178
[6] (SCI) Yinbin Deng and Yi Li, Regularity  of the solutions for nonlinear biharmonic equations in $\R^N$,  Acta Math. Sci. 29B(5) 2009 1469-1480.
[7]  金玲玉,邓引斌, 无界域上带Hardy项和临界非线性项的半线性椭圆
 问题的全局紧性结果,中国科学A辑39(7)(2009)840-854.

 

  • 2008年发表的论著

[1] SCIYinbin Dengand Fen Yang, Existence and Asymptotic Behavior of Positive Solutions for an Inhomogeneous Semilinear Elliptic Equation, Nonlinear Analysis TMA., 68(2008) 246-272.  
[2](Sci) Yinbin Dengand Fen Yang, On the Stability of the Positive Radical Steady States for a Semilinear Cauchy Problem involving critical exponents,Acta Math. Sci. 28 B(2)  348-354 (2008) .
[3] SciYinbin DengYan Gao and Jianlin Xiang, Solutions of Euler-Poisson Equations in $R^n$,  Acta Math. Sci. 28 B(1), 24-42 (2008),.
[4]. (SCI)Yinbin Deng, Yujing Guo and Yi Li, Existence and Decay Properties of Positive Solutions for an Inhomogeneous Semilinear Elliptic Equation. Proceedings of the Royal Society of Edinburgh, 138A  301-322 (2008).
[5].(SCI) Yinbin Deng, Li Wang, Solutions for a class of singular nonlinear boundary value problem involving critical exponent,  Acta Mathematicae Applicatae Sinica   24(3), 453-472 (2008)
[6]. (SCI)Yinbin Deng, Lingyu Jin and Shuanjie Peng, A Robin Boundary Problem with Hardy Potential and Critical Nonlinearities. Journal d'Analyse Mathematique. 104,125-154,(2008).
[7](SCI)Yinbin Deng andLingyu Jin, Exponential Decay of the Solutions for Nonlinear Multiharmonic Equations,   Nonli. Anal. TMA., 69, 1953-1965 , (2008).
[8](SCI)Yinbin DengQi Gao andLingyu Jin, On the Existence of Nontrivial Solutions for p- Harmonic Equations on Unbounded Domains.  Nonli. Anal. TMA.69(12), 4713-4731, (2008)

 

  • 2007年发表的论著

[1] (Sci)Yinbin Deng and Yujin Guo,  Multiple Positive Solutions for an Inhomogeneous Semilinear Problem in Exterior Domains, Nonlinear AnalysisTMA.  66 (2007), 1388-1409.  Available online at www.sciencedirect.com
[2] (Sci) Yinbin Dengand Lingyu Jin, On Symmetric Solutions of a Singular Elliptic Equation with Critical Sobolev-Hardy Exponent, J. Math. Anal. Appl. 329 ( 2007), 603-616.  
[3] (SCI) Yinbin Deng, Qi Gao and  Dandan Zhang, Nodal Solutions for Laplace Equations with Critical Sobolev  and Hardy Exponents on R^N.   Discrete and continuous Dynamical Systems - Series A,19(1)(2007),211-233.
[4] (Sci)Yinbin Deng and Lingyu Jin, Multiple Positive Solutions for a Quasilinear Nonhomogeneous Neumann Problems with Critical Hardy Exponents   Nonlinear Anal. TMA. 67(12) (2007)3261-3275.
[5](SCI)Yinbin Dengand Yi Li, Exponential decay of the solutions for nonlinear biharmonic equations,Communications in Contemporary Mathematic9(5) 753-7682007http://www.worldscinet.com/ccm/09/0905/S02191997070905.html

 

  • 2006年发表的论著

[1] (Sci)Yinbin Deng and Tong Yang, Multiplicity of  Stationary Solutions to the Euler-Poisson Equations, J. Diff. Equations,  231 2006), 252-289.
[2](Sci) Yinbin Deng, Yi Li and Fen Yang , On the Stability of the Positive Steady States for a Nonhomogeneous Semilinear Cauchy Problem, J. Diff. Equations. Vol 228 (2006), 507-529.
[3](Sci) Yinbin Deng and Yi Li, Branches of  solutions to semilinear biharmonic equations on $\R^{N}$,  Proceedings of the Royal Society of Edinburgh, Vol 136 (3), (2006) 733-758.

 

  • 2005年发表的论著

[1] (Sci) Dongsheng Kang and Yinbin Deng, Multiple solutions for inhomogeneous elliptic problems involving critical Sobolev Hardy exponents, Nonlinear analysis TMA  60 (2005), 729-753.
[2] (Sci)Yinbin Deng,  Y. M. Ma and Xuejing Zhao, Existence and Properties of Positive Solutions for Semilinear Equations with Critical Exponent in RN,  Rocky Mountain Mathematics Journal of Mathematics, 35(5) , (2005). 1479—1512
[3] Yisheng Lai, Yuanguo Zhu and Yinbin Deng, Fixed point index approach for solutions of variational inequalities. International Journal of Matiematics and Mathematical Sciences, 2005(12), (2005) 1879-1887.
[4] 朱长江,邓引斌,《偏微分方程讲义》,科学出版社,(2005)
[5] 邓引斌,高琦  非齐次p-调和方程。华中师范大学学报自然科学版(2005)

 

  • 2003年发表的论著

[1] (Sci)Deng Yinbin, Yi Li, Yi Liu, On the stability of the positive radial steady states for a semilinear Cauchy problem, Nonlinear Analysis, 54(2003), 291-318.
[2](SciE)Deng Yinbin, LiYi, Zhao Xunjin, Multiple solutions for an inhomogeneous semilinear elliptic equation in RN,Acta Math. Sci., Ser. B, 23(1)(2003), 1-15.
[3]Kang Dongsheng, Deng Yinbin, Sobolev-Hardy inequalities and some critical biharmonic problems. (Chinese),  Acta Math. Sci., Ser. A, 23(1)(2003), 106-114.
[4](Sci)Yinbin DengZhenhua Guo and Gengsheng Wang,Nodal solutions for p-Laplace equations with critical growth,Nonlinear Analysis TMA 54(2003)1121-1151。
[5] (Sci)  Dongsheng Kang and Yinbin DengExistence of solution for a singular critical elliptic equation,J. Math. Anal. Applications, 284 (2003) 724-732.
[6] (SciE)Yinbin Deng and Yujing Guo, Uniqueness of Stationary Solutions with Vacuum of Euler-Poisson Equations, Acta Math. Sci., Ser. B, 23(3) (2003),
[7] (Sci)Yinbin Deng, Xiang  Jianlin and Tong Yang, Blowup phenomena of the solutions to Euler-Poisson equations,  J. Math. Anal. Appl. 286 (2003)295-306.
[8] (SciE)Yisheng Lai, Yuanguo Zhu and Yinbin Deng, The Existence of nonzero solutions for a class of Variational Inequalities by index, Applied Mathematics Letters , 16 (2003), 839-845.
[9] 邓引斌,金玲玉,双调和算子的基本解,华中师范大学学报,37(3),(2003)273-276。
 

2002年以前发表的论文

  • Deng Yinbin, 超临界增长的半线性椭圆型边值问题无穷多解的存在性和波节性质,华中师范大学学报,1 (1989).    

  • Deng Yinbin, 临界增长的半线性椭圆型边值问题的无穷多解的存在性和波节性质, 华中师范大学学报,1 (1989).            

  • (SciE)Deng Yinbin, The existence and nodal character of the solutions in RN for semilinear elliptic equation involving critical Sobolev exponent, Acta Mathematica Sciencia, 9 (4) (1989),385-402.

  • Deng Yinbin, Existence and the nodal property of infinitely many solutions to singular quasilinear boundary value problems,华中师范大学学报,23 (4)(1989),483-488( in Chinese).

  • Deng Yinbin, Uniqueness of k-node solutions to a class of semilinear elliptic boundary value problems, 华中师范大学学报, 24 (2) (1990), 131-138 ( in Chinese).

  • Deng Yinbin, 王光发, Uniqueness of k-node solutions to a class of nonlinear boundary value problems, 数学杂志, 10 (4) (1990), 451-458.

  • (SciE) D. M. Cao, Deng Yinbin, On the existence and nodal character of solutions of singular nonlinear boundary value problems, Acta Mathematica Scientia, 10(4) (1990), 471-478.

  • (Sci)Deng Yinbin, On the superlinear Ambrosetti-Prodi problem involving critical Sobolev exponents, Nonlinear Analysis, TMA, 17(12) (1991), 1111-1124.        

  • 王光发,Deng Yinbin, Uniquness of nonnegative solutions to singular nonlinear boundary value problems, 华中师范大学学报, 25 (3) (1991), 261-266.

  • (Sci) Deng Yinbin, H. S. Zhou, X. P. Zhu, On the existence and Lp(RN) bifurcation for the semilinear elliptic equation,  Journal of Mathematical Analysis and Application, 154(1)(1991), 116-133.

  • (SciE)Daoming. Cao,Deng Yinbin, On the existence and nodal character of the solutions of singular nonlinear boundary value problems, Acta Mathematica Scientia, 11 (4) (1991), 443-461.

  • Huansong Zhou,Deng Yinbin, The Lp bifurcation problem for semlinear elliptic equations in striplike domains, 华中师范大学学报,25 (1)(1991), 1-7(in Chinese).      

  • 周焕松, Deng Yinbin, 带形区域上半线性椭圆方程的Lp分歧问题, 华中师范大学学报, 25(1) (1991).    

  • (Sci) Deng Yinbin,Existence and multiple positive solutions for a semilinear equation with critical exponent, Proceedings of the Royal Society of Edinburgh Series A, 122 (1-2) (1992),161-175.

  • (Sci)Deng Yinbin, Existence of multiple positive solutions of inhomogeneous semilinear elliptic problems involving critical exponents,      Communication in Partial Differential Equations, 17(1-2)(1992), 33-53.          

  • Deng Yinbin,Uniqueness of k-node solutions to a class of semilinear elliptic equations in Rn, 数学物理学报, 12 (2)(1992), 140-149 (in Chinese).

  • Deng Yinbin,Existence of multiple positive solutions for △u = λ u + u+ μf(x), Acta Mathematica Scientia, 9 (3) (1993), 311-320.        

  • Deng Yinbin, 周昌裕, First eigenvalue of elliptic operators, 华中师范大学学报, 27(3) (1993), 280-284 ( in Chinese).      

  • Deng Yinbin,D. M. Cao, Uniqueness of the positive solution for singular nonlinear boundary value problems, System Science and Mathematical Science, 6(1)(1993), 25-31.    

  • (SciE) Deng Yinbin,      X.J. Wang, S. P. Wu , Neumann problems of semilinear elliptic equations with limit nonlinearity in boundary condition, Chinese Annals Math. SeriesB, 15(3)(1994).

  • Y. G. Gu, Deng Yinbin, X. J. Wang, Existence of nontrivial solutions for critical semilinear biharmonic equations, System Science and Mathematical Science, 7 (2) (1994), 140-152.      

  • Deng Yinbin, J. F. Yang, Existence of multiple solutions and bifurcation for critical semilinear biharmonic equations, Systems Science and Mathematical Sciences, 8(4)(1995), 319-326.  

  • (Sci)X. J. Wang, Deng Yinbin, Existence of multiple solutions for nonlinear elliptic equations of nondivergence form, Journal of Mathematical Analysis and Application, 189(1995), 617-630.

  • (Sci)Deng Yinbin, and J. F. Yang, Existence of multiple solutions and nonlinear elliptic equations of nondivergence form, Journal of Mathematical Analysis and Applications,8(4)(1995), 319-326.

  • (Ei)Deng Yinbin, The estimates of eigenvalues for Laplace operator,Lecture Notes in Pure and Applied Mathematics, 178(1996), 15-20.

  • (Sci)Deng Yinbin, Y. Li, Existence and bifurcation of the positive solutions for a semilinear equation with critical exponent, Journal of Differential Equations, 130(1)(1996), 179-200.

  • Deng Yinbin, Y. Li, Existence of multiple positive solutions for a semilinear elliptic equation, Advance in Differential Equations, 2(3) (1997), 361-382.

  • Y. D. Peng, Deng Yinbin, The existence of nontrival solutions of critical semilinear equations, Acta Mathematica Scientia, 17(4)(1997), 452-4659 (in Chinese).          

  • 郭真华, Deng Yinbin, -△u+u=Q(|x|)|u|p-1u的径向解结构, 华中师范大学学报, 31(3)(1997).

  • Deng Yinbin,Wang Gengsheng, Optimal control problems some semilinear elliptic differential equations involving Sobolev critial exponent, Analele Stiintifice: Universitatea Ovidius Constanta, 6(1) (1998), 43-60.          

  • Deng Yinbin, Wang Gengsheng, Necessary conditions for optimal control problems governed by some nonlinear parabolic differential equations, Pan American Mathematical Journal, 8(4)(1998), 67-80.

  • Ma Yaming, Peng, S.J., Deng Yinbin, Existence of multiple positive solutions of critical semilinear elliptic problems in RN, 华中师范大学学报, 32(1)(1998), 1-6.        

  • Zeng, X.Z., Deng Yinbin, Peng S.J., A barrier theorem for a biharmonic problem and its application, 华中师范大学学报, 32(4)(1998), 389-393 (in Chinese).      

  • (Sci)Deng Yinbin, Wang Gengsheng, Optimal control of some semilinear elliptic equations with critical exponent, Nonlinear Analysis,TMA , 36 (7) (1999),  915-922.                    

  • (Sci) Deng Yinbin, Wang Gengsheng, On inhomogeneous bihomonic equations involving critical exponents,Proceedings of the Royal Society of Edinburgh, Sect A, 129 (5) (1999), 925-946.

  • Ma Yaming, Deng Yinbin, Properties of solutions for a semilinear equation with critical exponent in RN, 华中师范大学学报,33(1)(1999), 16-19.      

  • (EI)Yi Liu, Yi Li, Deng Yinbin, Stability of a Semilinear Cauchy Problem, Proceeding of Nonlinear Partial Differential Equations. Wold Scientific Publishing, Edited by Hua Chen, 1999.

  • 郭真华, Deng Yinbin, △2u=u+u+uf(x)的多解存在性, 数学物理学报, 19(2)(1999), 138-148.

  • (Sci)Yi Liu, Yi Li, Deng Yinbin, Separation property of solutions for a semilinear elliptic equation, Journal of Differential Equations, 163(2)(2000), 381-406.

  • (Ei)Deng Yinbin,Yi Li, Xuejin Zhao, Multiple solutions and bifurcation of nonhomogeneous semilinear elliptic equations in RN, Progress in Nonlinear Analysis(Tianjin,1999), 81-102 NanKai Ser. Pure Appl. Math.Theoret. Phys. 6, World Sci. Publishing, River Edge, NJ, 2000.

  • Zeng Xianzhong, Deng Yinbin, Existence of multiple solutions for a semilinear biharmonic equation with critical exponent (Chinese),Acta Mathemaica Scientia, 20(4)(2000), 547-554.

  • (SciE)Deng Yinbin,The opial inequality in RN, Acta Mathematica Scientia Series B, 21(4)(2001),572-576.

  • (Sci) Deng Yinbin, Peng  S. J.,   Existence of multiple positive solutions for inhomogeneous Neumann problem,Journal of Mathematical Analysis and Applications, 271(1)(2002), 155-174.  

  • (Sci) Deng Yinbin, Li Yi, On the existence of multiple positive solutions for a semilinear problem in exterior domains, Journal of Differential Equations, 181(1)(2002), 197-229..

  • (Sci)Deng Yinbin, Taiping Liu, Tong Yang, Solutions of Euler-Poisson equations for Gaseous stars, Archive for Rational Mechanics Analysis, 164 (3) (2002), 261-285.

  • Kang Dongsheng, Zhao Zhanping, Deng Yinbin, 含临界指标的非齐次椭圆方程的解的存在性,华中师范大学学报,36 (2) (2002),133-137.

  • Kang Dongsheng, Deng Yinbin,Existence of solutions for an elliptic equation with singular coefficients,应用数学,15(3)(2002), 8-12 ( in Chinese).

Email: ybdeng@mail.ccnu.edu.cn

Phone: 86-27-67862013  

  (最后更新日期:2015-01-13)
网站简介 | 在线投稿 | 领导信箱 | 友情链接
版权所有 © 2010 华中师范大学数学与统计学学院